Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/2326

Title: Repeated-root cyclic and negacyclic codes over a finite chain ring
Authors: Salagean, A.M.
Keywords: Repeated-root cyclic codes
Finite chain ring
Principal ideal ring
Issue Date: 2006
Publisher: Â© Elsevier
Citation: SALAGEAN, A.M., 2006. Repeated-root cyclic and negacyclic codes over a finite chain ring. Discrete applied mathematics, 154 (2), pp. 413-419
Abstract: We show that repeated-root cyclic codes over a finite chain ring are in general not principally generated. Repeated-root negacyclic codes are principally generated if the ring is a Galois ring with characteristic a power of 2. For any other finite chain ring they are in general not principally generated. We also prove results on the structure, cardinality and Hamming distance of repeated-root cyclic and negacyclic codes over a finite chain ring.
Description: This article was published in the journal, Discrete applied mathematics [© Elsevier] and is also available at: http://www.sciencedirect.com/science/journal/0166218X
URI: https://dspace.lboro.ac.uk/2134/2326
ISSN: 0166-218X
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
Salagean-repeated-root-DAM.pdf188.67 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.